MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42801-28
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.A follow up report will be sent in due course.
 
Event or Problem Description
The event involved a transpac¿ it monitoring kit, 84" safeset reservoir, 2 blood sampling port, 3ml flush device, un-bonded macrodrip where the customer reported that the arterial line tubing came disconnected/broke at an access port while a patient was being turned; the patient had minimal blood loss until issue was resolved.The customer was unsure if tubing got pulled - they did not notice that the tubing became disconnected until the turn was complete and blood was found in the bed.There was patient involvement but harm was not reported as a consequence of the event.
 
Additional Manufacturer Narrative
The reported complaint of separation was confirmed on the returned set.During visual inspection, the safeset port was received separated from the 3" pressure tubing.When the end of the tubing was microscopically examined, sufficient solvent coverage was observed.The probable cause of the pressure tubing separation is unknown.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22040490
Report Number9617594-2025-01034
Device Sequence Number15678287
Product Code DRS
UDI-Device Identifier00887709120778
UDI-Public00887709120778
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42801-28
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown